Polynomial Maps from Spheres to Spheres.
Inventiones mathematicae, Tome 5 (1968), pp. 163-168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1968__5_141912,
author = {R. WOOD},
title = {Polynomial {Maps} from {Spheres} to {Spheres.}},
journal = {Inventiones mathematicae},
pages = {163--168},
year = {1968},
volume = {5},
zbl = {0204.23805},
url = {http://geodesic.mathdoc.fr/item/IM_1968__5_141912/}
}
R. WOOD. Polynomial Maps from Spheres to Spheres.. Inventiones mathematicae, Tome 5 (1968), pp. 163-168. http://geodesic.mathdoc.fr/item/IM_1968__5_141912/